# SDR 07FDEA00209

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLANGE IS CORRODED BS 480, LBL 38, WL 208.  BLENDED CORROSION AT STA 480, LBL 38, ROTO PEENED, TREATED AND PRIMED AREA REF WRI   NR 53108450, EA NR 7-5310-106968, WRI NR 53108465, EA NR 7-5310-106968 REV A.  CLASSIFIED AS A MAJOR REPAIR.
